# SDR SWIA202163574

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS 349.000 Â€“ 333.000   (C CHECK RO 1/04/2021)   REPLACED AND WET INSTALLED NEW REPLACEMENT INTERCOSTAL P/N SH670-31823-1 PO: T58070 BETWEEN FS333.00-FS349.00 STGR21L. REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG NO. SH670-31810 REV-AE, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
